Previous |  Up |  Next


Title: A note on Toeplitz operators on Bergman spaces (English)
Author: Engliš, Miroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 2
Year: 1988
Pages: 217-219
Category: math
MSC: 46E15
MSC: 46J15
MSC: 47B35
idZBL: Zbl 0658.47030
idMR: MR957387
Date available: 2008-06-05T21:33:04Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] V. PTÁK P. VRBOVÁ: Operators of Toeplitz and Hankel type.Acta Sci. Math. Szeged, in print. MR 0957795
Reference: [2] V. PTÁK P. VRBOVÁ: Lifting intertwining relations.Int. Eq. Oper. Theory, in print.
Reference: [3] B. SZÖKEFÁLVY-NAGY C. FOIAS: Toeplitz type operators and hyponormality, in Dilation theory, Toeplitz operators and other topics.Operator Theory 11, Birkhäuser Verlag 1983, pp. 371-378. MR 0789650


Files Size Format View
CommentatMathUnivCarol_029-1988-2_2.pdf 277.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo